A class of nonlinear parabolic boundary value problems

TitleA class of nonlinear parabolic boundary value problems
Publication TypeJournal Article
AuthorsHokkanen, Veli-Matti, and Gheorghe Morosanu
Journal titleMathematical Sciences Research Hot-Line Journal
Year1999
Pages1 - 22
Volume3
Issue4
LanguageEnglish
Notes

exported from refbase (http://www.bibliography.ceu.hu/show.php?record=5814), last updated on Tue, 22 Sep 2009 17:01:04 +0200

Unit: 
Department of Mathematics and its Applications
File attachment: